| Model Number |
MMT-522NAL |
| Medical Device Problem Codes |
Device Alarm System (1012); Power Problem (3010); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/27/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the insulin pump was no longer giving low battery warning.The customer's blood glucose was unknown.The insulin pump was not always giving insulin when putting bolus request and insulin pump was rejecting new battery.The customer declined the troubleshooting with the technical support.The insulin pump will not be returned for analysis.